Couldn't find what you looking for?

TRY OUR SEARCH!

my daughter has just turned 9 and i noticed earlier today she has started to show hair growth down below... she has chronic asthma and has been on singulair/montelukast for 2 years now. Does anyone know if this is a common side affect of the tablet and have any advice for me? 

 

She is also on Seretide which is a steroid inhaler 

 

im worried as she is still a bay and way too young to start this

 

please help xx

 

Loading...

9 years old is not "necessarily" too young for girls to begin to grow pubic hair but I would say it's fairly early. Most girls will notice the growth of pubic hair at 11 to 12 years old. Montelukast Sodium is not known to cause precocious puberty BUT Seretide, which contains the steroid Fluticasone, could throw off her normal sex hormone profile and initiate puberty. Has she had any sign of menstruation? I would talk to her physician about the use of Seretide and the possibility of precocious puberty due to its use. Let us know how it goes. 

Reply

Loading...

Yes its possible that your daughter puberty started earlier.

Reply

Loading...


Do you live in the United States? If so, how is your diet? Do you eat a lot of processed foods? Dairy products? Where are you getting your meats? Are you eating organically grown veggies? All of these products mentioned contain added growth hormones for quick growth and sale which is harming the general population and especially the younger generation as they are hitting puberty far earlier than what we did. I would blame these products before her medication. Hope this helps
Reply

Loading...